# SDR R61A20090011

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 5,181 hours, 4,027 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064E
- Part serial: 0730
- Condition: Faulty
- Location: Le Slat
- Part time: 5,181 hours, 4,027 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SLAT FAIL INDICATION ON EICAS DURING APPROACH.  CREW DECLARED EMERGENCY INTO PHL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C.  TROUBLESHOT AND FOUND SFACE NR 2 TO BE AT FAULT.  REPLACED PER EMB AMM, OPS CHECKED AND FOUND GOOD PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
